# SDR 08FDEA00899

- Difficulty date: March 12, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620000
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ARTICULATING SEAT TRACK BETWEEN FRAME 38.2 AND FRAME 40.   REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-21 PARA. 6. INSTALLED NEW SEAT TRACK IAW EO E-6-5310-7-3322 PT 2.
